# SDR ASAA2018112227071

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 17,603 hours, 5,846 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING DURING TAXI OFF RUNWAY, DUAL FMC FAILURE, VTK DISPLAYED ON BOTH CAPTAIN AND FO'S MAP DISPLAY. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 837. BOTH FMC'S LOGGED PGM FAULT ON GROUND. NO HARDWARE FAULTS.
